Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 125-132
http://dx.doi.org/10.1155/S0161171298000167

Fixed point theorems for semi-groups of self maps of semi-metric spaces

Department of Mathematics, Bradley University, Peoria 61625, IL, USA

Received 2 May 1996; Revised 2 January 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use selected semi-groups of self maps of a semi-metric space to obtain fixed point theorems for single maps and for families of maps—theorems which generalize results by Browder, Jachymski, Rhoades and Waiters, and others. A basic tool in our approach is the concept of commuting maps.